# SDR AALA202203159202

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737*
- Aircraft serial: 30600
- Aircraft time: 61,547 hours, 25,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AGENT REPORTED THAT 1L DOOR WAS DIFFICULT TO OPEN FROM JET BRIDGE. 1L DOOR MECHANISM LUBRICATED. OPERATIONAL CHECK GOOD PER AMM 12-25-11-640-802.
